# SDR USAASA02043

- Difficulty date: May 2, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 2143 - EN ROUTE MHT-BOS, AFTER DEPARTURE FROM MHT, THE NOSE LANDING GEAR WOULD NOT RETRACT.  WHEN THE LANDING GEAR HANDLE WAS CYCLED, THE LANDING GEAR RETRACTED NORMALLY.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED PROXIMITY SENSOR 25GA.  SYSTEM FUNCTIONALLY CHECKED NORMALLY.  (M)
